SAT-based algorithm for finding all maximal cliques
by Haitao Wu; Ningbo Hao; Wen-Kuang Chou
International Journal of Computational Science and Engineering (IJCSE), Vol. 12, No. 2/3, 2016

Abstract: Finding maximal clique of a graph is a fundamental problem in graph theory. In this paper, a fact is proved that the problem of finding all maximal cliques of a graph can be naturally expressed as relatively simple constraints of SAT model. First tolerance class and discernibility function for maximal cliques are defined and the characteristic and theorem over them are presented in detail, thus the process of finding all maximal cliques can be transformed as generating corresponding expression of SAT model. Then SAT-based algorithm is designed for finding all maximal cliques in a graph, and finally the effectiveness of this algorithm is demonstrated by using actual instance of a known undirected and connected graph.

Online publication date: Thu, 28-Apr-2016

The full text of this article is only available to individual subscribers or to users at subscribing institutions.

 
Existing subscribers:
Go to Inderscience Online Journals to access the Full Text of this article.

Pay per view:
If you are not a subscriber and you just want to read the full contents of this article, buy online access here.

Complimentary Subscribers, Editors or Members of the Editorial Board of the International Journal of Computational Science and Engineering (IJCSE):
Login with your Inderscience username and password:

    Username:        Password:         

Forgotten your password?


Want to subscribe?
A subscription gives you complete access to all articles in the current issue, as well as to all articles in the previous three years (where applicable). See our Orders page to subscribe.

If you still need assistance, please email subs@inderscience.com